CSpace  > 计算数学与科学工程计算研究所
解二阶椭圆本征值问题的有限元插值校正方法
林群1; 杨一都2
1992
Source Publication计算数学
ISSN0254-7791
Volume014Issue:003Pages:334
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35997
Collection计算数学与科学工程计算研究所
Affiliation1.中国科学院数学与系统科学研究院
2.贵州师范大学
Recommended Citation
GB/T 7714
林群,杨一都. 解二阶椭圆本征值问题的有限元插值校正方法[J]. 计算数学,1992,014(003):334.
APA 林群,&杨一都.(1992).解二阶椭圆本征值问题的有限元插值校正方法.计算数学,014(003),334.
MLA 林群,et al."解二阶椭圆本征值问题的有限元插值校正方法".计算数学 014.003(1992):334.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[杨一都]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[杨一都]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[杨一都]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.